Click to zoom

Tap to zoom

Advil Advanced Medicine for Pain, 200mg, Tablets, 200 ea

$21.79
4.0 1 Reviews

Out of stock

See product details
RX Item. This item can be purchased with an HSA Card with a prescription.

Buy together and save:

About this product

Description

Ibuprofen Tablets, 200mg.

  • Pain Reliever.
  • Fever Reducer.
  • Coated Caplets

Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever

Ingredients
Active Ingredients: Ibuprofen 200 Mg. Inactive Ingredients: Acetylated Monoglyceride, Stearic Acid, , Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Silicon Dioxide, Pharmaceutical Glaze, Povidone, Beeswax And/Or Carnauba Wax, Propylparaben, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch Sucrose, Titanium Dioxide.
Directions
Do not take more than directed. Adults and children 12 years of age and over: Take 1 Tablet with a full glass of water every 4-6 hours while symptoms persist or as directed by a doctor. Do not exceed 6 caplets in 24 hours. Children under 12 years of age: Consult a Doctor.
Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock. Taking more than recommended may cause stomach bleeding. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take Ibuprofen or other pain relievers/fever reducers. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.

Rated 4.0 out of 5 based on 1 reviews.


Published 11 months ago

I Like the product, would probably buy it again.


Other items in this category



AZ-PROD-WEB01 10/19/2018 9:04:15 AM